Shift invariant spaces and prediction theory

P. Masani Indiana University, USA

TBD mathscidoc:1701.331227

Acta Mathematica, 107, (3), 275-290, 1961.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 46 ]
@inproceedings{p.1961shift,
  title={Shift invariant spaces and prediction theory},
  author={P. Masani},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158867467936},
  booktitle={Acta Mathematica},
  volume={107},
  number={3},
  pages={275-290},
  year={1961},
}
P. Masani. Shift invariant spaces and prediction theory. 1961. Vol. 107. In Acta Mathematica. pp.275-290. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158867467936.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved